Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Blisters on arm due to kerosene poisoning. Having bad headaches, dizziness and high BP. How long will it continue?

hi doc,my name is trevor and i have kerosene poisening through my skin on my arm .this occured a week ago.ever since my arm has been blistering and i have had a bad headache now for four days and very crook in the belly.not throwing up.ive been light headed and dizzy,some belly aches and blood pressure is 153 over you know how long i will feel this way.the headache is the worst.thankyou
Asked On : Tue, 19 Jun 2012
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Louie,
Thanks for writing in.
The damage due to kerosene poisoning can be expected to last a few weeks even upto a month. Please visit your physician as soon as possible. You definitely need treatment for your symptoms.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
Bp is also jogb
It will take 4 to sis weeks
you can take flunarazine 5 mgm at night for few days
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor